# SDR SWAA2019080635666

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 51,553 hours, 30,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE FELL OUT OF IT'S HOUSING, DID NOT DEPLOY, STILL OPERATIONAL.     REINSTALLED SLIDE IAW MT.
